# SDR QXEA9700554

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31168
- Make and model: Swrngn SA227AC
- Aircraft serial: AC599
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: OAS55001
- Condition: Malfunction
- Location: Nose Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR CYCLES AFTER RETRACTION.  REPLACED NOSE LANDING GEAR H MEMBER, POSITION CAMS, UPLOCK HOOK, AND TORQUE TUBE.  OPERATIONAL CHECKS GOOD.
